Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Ramipril 10mg in stomach pain

I believe that Ramipril is causing me very loose bowels and stomach pain. I have had all the relevant tests and I have nothing at all wrong with my bowel. My GP has put the problem down to IBS. I have changed the time of day that I take the Tablet and the bowel problem has changed time of day as well. Could I stop taking the tablet for say a week to prove the point? Also can you suggest a different medication for my high blood pressure which will not have these side effects. Thank you.
Asked On : Tue, 19 Oct 2010
Answers:  1 Views:  816
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Ramipril has Gastro intestinal side effects like abdominal pain, constipation and diarrhea. But usually get better with the time. But everybody is different. You can stop and start the new medications for blood pressure and watch the symptoms. Other blood pressure medications include: Atenolol, Hydrochlorothiazide, Amlodipine.

Dr. Jagdish
Answered: Wed, 17 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor